| Model Number |
SD-7P-1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pancreatitis (4481)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the literature described "snare" olympus selected ¿sd-7p-1¿ as a representative product.The suspect device has not been returned to olympus for evaluation.The investigation is in process.The literature article is attached for additional information.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
Event or Problem Description
Olympus reviewed the following literature titled "efficacy and safety of cap-assisted endoscopic mucosal resection for superficial duodenal epithelial neoplasia <= 10 mm." this prospective study assessed the efficacy and safety of cap-assisted endoscopic mucosal resection (emrc) for the treatment of superficial duodenal epithelial neoplasia (sdet) = 10mm.A total of 248 patients were included.The r0 resection rate was 97.4% (222/228 cases), and the en bloc resection rate was 99.6% (227/228 cases).The post-emrc mucosal defect was entirely closed by otsc in 90.4% of patients (206/228 cases).Surveillance endoscopy to check for the presence of local recurrence showed no local recurrence after emrc (mean follow-up period; 30.1 months).Type of adverse events/number of patients delayed bleeding - 6 patients subsequent clipping or coagulation acute pancreatitis ¿ managed without surgical intervention this literature article requires 3 reports.The related patient identifiers are as follows: (b)(6): sd-7p-1 (b)(6) gif-q260j (b)(6) mh-592.There is no report of any olympus device malfunction in any procedure described in this study.
Event or Problem Description
The following additional information was received from the author: an olympus device did not cause or contribute to the adverse events described in the article.Also, no olympus device malfunction occurred during any of the events.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.This supplemental report includes additional information received from the author.Olympus will continue to monitor field performance for this device.